Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Existence theorems for Pareto optimization in Banach spaces


Authors: L. Cesari and M. B. Suryanarayana
Journal: Bull. Amer. Math. Soc. 82 (1976), 306-308
MSC (1970): Primary 49A25, 49A10, 49A20, 90A15
DOI: https://doi.org/10.1090/S0002-9904-1976-14033-5
MathSciNet review: 0399984
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49A25, 49A10, 49A20, 90A15

Retrieve articles in all journals with MSC (1970): 49A25, 49A10, 49A20, 90A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14033-5